On some recurrence formulae for the H-function

P. Anandani

Annales Polonici Mathematici (1969)

  • Volume: 21, Issue: 2, page 113-117
  • ISSN: 0066-2216

How to cite


P. Anandani. "On some recurrence formulae for the H-function." Annales Polonici Mathematici 21.2 (1969): 113-117. <http://eudml.org/doc/265784>.

author = {P. Anandani},
journal = {Annales Polonici Mathematici},
keywords = {special functions},
language = {eng},
number = {2},
pages = {113-117},
title = {On some recurrence formulae for the H-function},
url = {http://eudml.org/doc/265784},
volume = {21},
year = {1969},

AU - P. Anandani
TI - On some recurrence formulae for the H-function
JO - Annales Polonici Mathematici
PY - 1969
VL - 21
IS - 2
SP - 113
EP - 117
LA - eng
KW - special functions
UR - http://eudml.org/doc/265784
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.